# SDR COMA2011080190020

- Difficulty date: July 26, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 9,618 hours, 5,942 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC670341703
- Condition: Corroded
- Location: Fuselage
- Part time: 9,618 hours, 5,942 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT 280.00 BULKHEAD IS CORRODED.  REMOVED AND REPLACED LEFT FS 280.00 LOWER BULKHEAD (CC670-34170-3) AS PER SRM 53-11-10 REPAIR "B".
